# SDR AALA202009279009

- Difficulty date: September 26, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N776XF
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 53,513 hours, 26,483 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: E024428A0
- Condition: Faulted
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  NUMBER 1 CENTER TANK PUMP FAULT LIGHT ON.  REPLACED RELAY 41QA.  ACCOMPLISHED TEST OF CENTER TANK FUEL CONTROL, PER AMM 28-21-00.
